EC stack giving me lethargy

  1. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    Exclamation EC stack giving me lethargy


    Ok i take my EC stack in the morning at 9am and again at 3pm

    each serving is
    Ephedrine-50mg
    Caffiene-400mg

    So why am i getting so ****in tired has any else had this same problem ?

  2. She thinks my traps'rrrr sexy!
    supersoldier's Avatar
    Join Date
    Mar 2003
    Age
    31
    Posts
    3,204
    Rep Power
    1775
    Level
    42
    Lv. Percent
    57.08%
    Achievements Activity ProPosting Pro

    How long have you been taking it? Are you getting enough sleep? How's your diet?

    That's an awful lot of E/C to take for one serving.
  3. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    Ive just started my cutting cycle last monday. I sleep about 7-8 hours. Ive eat about 250-300 grams of protein daily. I have about 5-6 small meals with about 4-6 protein shakes daily. So you think i should lower the dosage ?
    •   
       

  4. New Member
    knoc2003's Avatar
    Join Date
    Sep 2004
    Age
    34
    Posts
    5
    Rep Power
    125
    Level
    2
    Lv. Percent
    25.33%

    Quote Originally Posted by supersoldier
    How long have you been taking it? Are you getting enough sleep? How's your diet?

    That's an awful lot of E/C to take for one serving.
    yeah thats quite a bit for a ec stack your crashes have to be horrible
  5. She thinks my traps'rrrr sexy!
    supersoldier's Avatar
    Join Date
    Mar 2003
    Age
    31
    Posts
    3,204
    Rep Power
    1775
    Level
    42
    Lv. Percent
    57.08%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by The Paper Route
    Ive just started my cutting cycle last monday. I sleep about 7-8 hours. Ive eat about 250-300 grams of protein daily. I have about 5-6 small meals with about 4-6 protein shakes daily. So you think i should lower the dosage ?
    You should probably cut the dose in half and use it 3X/day. Protein looks good, how about carbs, fats, and total calories? What's your weight and BF%?
  6. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    right is there any thing combat the sides ?
  7. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    Exclamation


    Quote Originally Posted by supersoldier
    You should probably cut the dose in half and use it 3X/day. Protein looks good, how about carbs, fats, and total calories? What's your weight and BF%?
    I take flax seed, and fish oil with every meal. I think that good enufe fats. I would say i get about 300-400 carbs. I get about 3500k calories a day. I weigh 230lbs. My body fat is between 17-20%.
  8. Banned
    Newb017's Avatar
    Join Date
    Oct 2004
    Posts
    144
    Rep Power
    0
    Level
    11
    Lv. Percent
    12.73%

    you could probably use some more carbs in your diet being as big as you are and that you're trying to bulk
  9. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    Exclamation


    I am cutting why do you think i only get about 3500 cals daily i usualy have 5k when i am bulking.
  10. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    BUMP
  11. Registered User
    RobInKuwait's Avatar
    Stats
    6'4"  269 lbs.
    Join Date
    Jun 2004
    Age
    35
    Posts
    2,272
    Rep Power
    1264
    Level
    34
    Lv. Percent
    69.13%
    Achievements Activity ProPosting Pro

    Are you getting the lethargy on the first or second dose? I sometimes get lethargy on my second dose of ephedra. It feels as if my body is trying to wind down, then I hit it with a stimulant and its like "damn, not again!".

    Also, I sometimes feel lethargic if I'm not drinking enough water with ECA.
  12. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1453
    Level
    37
    Lv. Percent
    30.31%
    Achievements Activity ProPosting Pro

    Definitely lower the dose and separate into 3x daily at 25mg ephedrine and 200mg caffeine. Your crashes are surely worsened by that type of dosing,
  13. New Member
    Forum User X's Avatar
    Join Date
    Dec 2004
    Posts
    89
    Rep Power
    164
    Level
    8
    Lv. Percent
    60.54%

    What kind of Ephedrine is it? If its Vasopro, I heard that Guanifesin (sp?) can cause lethargy. I'm taking it right now and feel pretty wired and calm at the same time. Its quite the feeling. I'm only taking 25 mg of Ephedrine and 200 mg of Caffeine.
  14. Board Supporter
    Wedgylx's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Feb 2004
    Posts
    719
    Rep Power
    556
    Level
    21
    Lv. Percent
    32.51%

    Like everyone else stated, if you split the dosage up you will avoid crashing and feeling so tired. You want the dosage to be pretty steady all day aside from a few hours before you're getting ready for bed for obvious reasons.
  15. Professional Member
    jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2159
    Level
    44
    Lv. Percent
    26.96%
    Achievements Activity ProPosting Pro

    PR have you used it for a long time in the past. I did this, then took a break for a while and it never really worked the same for me after that.
  16. New Member
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Rep Power
    196
    Level
    11
    Lv. Percent
    57.82%

    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
  17. Board Supporter
    Wedgylx's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Feb 2004
    Posts
    719
    Rep Power
    556
    Level
    21
    Lv. Percent
    32.51%

    Quote Originally Posted by The Paper Route
    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
    No, but I've never heard of guaifenesin causing lethargy.....maybe I'm just out of the loop though.
  18. New Member
    psywzrd's Avatar
    Join Date
    Jan 2004
    Posts
    312
    Rep Power
    288
    Level
    14
    Lv. Percent
    74.48%

    Quote Originally Posted by The Paper Route
    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
    Pure Ephedrine HCL: http://www.thestimulantpeople.com/cg.../sp=dneresults

    I've been getting my ephedrine from them for a couple years now. You need to fax them a copy of your driver's license but it's quick and painless. I take 25mg 3x/day with 200mg of caffeine and a baby aspirin.
  

  
 

Similar Forum Threads

  1. What in my stack is giving me GI issues?
    By uubiduu in forum Anabolics
    Replies: 5
    Last Post: 09-13-2013, 08:58 AM
  2. heck out my fat loss stack and give me your opinion
    By corndog in forum Supplements
    Replies: 2
    Last Post: 09-13-2007, 07:30 AM
  3. Replies: 3
    Last Post: 09-15-2005, 08:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in